MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Model Number PB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis after being explanted from the patient after death.It was noted that the patient's death was not related to the device or procedure of this device.Product analysis: upon receipt at medtronic's quality laboratory, the valve was returned inside the patient's pulmonary artery, inside a pre-stent and inside another bioprosthetic transcatheter pulmonary valve.Radiography revealed stent fractures.It cannot be determined which devices had the stent fractures.An embolized stent fragment was noted at the outflow area.Conclusion: the device history record was reviewed and showed that the there was no correlations / issues identified regarding manufacturing.The device was manufactured per approved and released manufacturing process and the device met all applicable manufacturing specifications prior to release for distribution.Based on the receipt condition of the returned product, stent fractures were noted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 3 years and 2 months post implant of this transcatheter bioprosthetic valve, several minor stent fractures were noted in the proximal half of the stent.No treatment was given and the device remained implanted.
 
Additional Manufacturer Narrative
Added patient weight of (b)(6) lbs.If information is provided in the future, a supplemental report will be issued.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7047644
Report Number2025587-2017-02219
Device Sequence Number1399177
Product Code NPV
UDI-Device Identifier00643169415850
UDI-Public00643169415850
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
H080002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2016
Device Model NumberPB10
Device Catalogue NumberPB1016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age16 YR
Patient Weight64